# SDR CALA2016020895094

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 72,741 hours, 8,271 cycles
- Engine: Pwa PW4056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AS POWER APPLIED, GEAR CONFIG WARNING.  REJECTED TAKEOFF.  MSG WAS CLEARED FROM CMC & SYS OK.
